MathSciNet Relay Station
MathSciNet bibliographic data
MR1627497 (2000b:81058) 81R50 (82B23)
Arnaudon, D.; Buffenoir, E.; Ragoucy, E.; Roche, Ph. Universal solutions of quantum dynamical Yang-Baxter equations. Lett. Math. Phys. 44 (1998), no. 3, 201–214.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement